Vol. 40, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Complex Chebyshev alterations

Stanley Poreda

Vol. 40 (1972), No. 1, 197–199
Abstract

P. Chebyshev’s famous Alternation Theorem for best uniform approximation to continuous real valued functions on an interval is generalized to include best approximation to a class of continuous complex valued functions on an ellipse.

Mathematical Subject Classification 2000
Primary: 41A50
Milestones
Received: 4 December 1970
Published: 1 January 1972
Authors
Stanley Poreda